# SDR DLL13952606

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 769-789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TEAR STRAP DISBONDED, AFT CORNER LOWER GALLEY AREA BETWEEN FS 769 TO 789 STA 38.  CORROSION REMOVED, PER SRM 51-21-01, FOUND TO BE WITHIN LIMITS PER SRM 53-31-00 FIG 801.  MFG AND INSTALLED DOUBLER PER SRM 53-31-00 FIG 804.
